MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that the actual flap was fifteen microns thinner than the planned flap thickness in unknown eye of the patient during refractive surgery.There are multiple related reports for this facility.This report addresses for unknown patient, unknown eye and other manufacturer reports will be filed.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite history review showed no abnormalities that could have contributed to this event: the device was successfully verified prior and after the day of event.Most recent onsite visit from field service engineer was performed and signed service installation record.The device meets specification as per signed service installation record.The device was successfully verified prior and after the day of event.Further data for the reported event were requested but not received.No complaint-related product is expected to return for investigation.No associated service visit for the reported event could be identified.Not enough information was provided to properly complete an investigation.Therefore, the root cause of the reported event could not be identified.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24493767
Report Number3003288808-2026-00125
Device Sequence Number10638644
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)450205(11)250205(10)178CCW
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number178CCW
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVELIGHT FS200 EASYPACK PATIENT INTERFACE
Patient SexUnknown